# SDR DALA2016042503365

- Difficulty date: April 24, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 87,398 hours, 37,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1178
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT CUSP UPPER WEB IS CORRODED AT FS 1178, LBL64.  REMOVED CORROSION AND EVALUATED MAIN CABIN LT CUSP WEB AT BS 1178, LBL 64 ORIGINAL .063 LOSS .028 REMAINING .035 AND OUT OF ALLOWABLE LIMITS IAW SRM 51-10-02 AND 53-40-13. R & R CUSP WEB IAW SRM 51-40-02 AND DWG 144N5210 REV-.
